Alert archive / Maryland / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 8, 2015, 9:43 PM EDT for Cecil County, Maryland. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2015, 9:43 PM EDT (01:43 UTC)
- Expired
- Jul 8, 2015, 10:15 PM EDT
- In force
- 32 min
- Issued by
- NWS Philadelphia/Mount Holly
County Cecil County, MD
The radar
The Dover AFB radar (KDOX), 102 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.7 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 401 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 823 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
298
WWUS81 KPHI 090143
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
943 PM EDT WED JUL 8 2015
MDZ008-090215-
CECIL-CECIL-
943 PM EDT WED JUL 8 2015
...A STRONG THUNDERSTORM WILL AFFECT CECIL COUNTY...
AT 943 PM EDT...A STRONG THUNDERSTORM WAS OVER HAVRE DE GRACE...OR
NEAR ABERDEEN...MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CALVERT...NORTH EAST...RISING SUN...CHARLESTOWN...ROCK SPRINGS...
PLEASANT HILL...ANDORA...FARMINGTON...RICHARDSMERE...CONOWINGO...WEST
NOTTINGHAM...FAIR HILL...WOODLAWN...HOLLYWOOD BEACH...BAY VIEW...
ZION...OCTORARO AND PERRYVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3972 7623 3971 7586 3944 7586 3945 7601
3952 7598 3955 7603 3955 7609 3959 7611
3963 7615 3965 7616 3970 7622
TIME...MOT...LOC 0143Z 269DEG 13KT 3958 7613
$$
SFJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 8, 7:49 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jul 8, 7:49 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 749 PM EDT WED JUL 8 2015 .SYNOPSIS... A COLD FRONT WILL SETTLE SOUTHEASTWARD THIS EVENING BEFORE STALLING OVER THE DELMARVA LATE TONIGHT. AN AREA OF LOW PRESSURE WILL MOVE ALONG THE FRONT THURSDAY BEFORE THE FRONT DISSIPATES ON FRIDAY. HIGH PRESSURE WILL BRIEFLY MOVE INTO THE REGION FOR THE WEEKEND, BEFORE A WARM FRONT MOVES TO OUR NORTH ON MONDAY. A TROUGH LOOKS TO PERSIST OVER OUR AREA THROUGH MOST OF NEXT WEEK WITH MORE UNSETTLED WEATHER EXPECTED. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... A COLD FRONT CONTINUES TO SAG SOUTHEASTWARD AND AS OF 23Z IT IS LOCATING JUST ABOUT ALONG THE INTERSTATE 95 CORRIDOR. THERE REMAINS A RATHER MOIST ENVIRONMENT IN PLACE WITH PW VALUES UP TO 2.25 INCHES. THE MOST ORGANIZED CONVECTION HAS MOVED OFF THE NEW JERSEY COAST, HOWEVER IT DID CONTAIN SOME GUSTY WINDS AND LOCALLY HEAVY RAIN. THERE IS LESSENING INSTABILITY AND THIS TREND IS EXPECTED TO CONTINUE AS THE LOSS OF DAYTIME HEATING SETS IN. THERE IS JUST ENOUGH LIFT THOUGH WITH THE FRONT TO KEEP SOME SHOWERS AND MAYBE A RUMBLE OF THUNDER GOING FOR A TIME THIS EVENING. HOWEVER, THE COVERAGE IS EXPECTED TO BE NOT MUCH. THERE IS A WAVE OF LOW PRESSURE ON THE TAILEND OF THE FRONT IN THE MID-MISSISSIPPI VALLEY, AND GIVEN THAT THE MAIN INITIAL SYSTEM IS NOW WELL NORTH OF NEW ENGLAND THE FRONT IN OUR AREA IS EXPECTED TO SLOW AND STALL LATE TONIGHT IN THE VICINITY OF THE DELMARVA. IT SHOULD BE RAIN-FREE OVERNIGHT, ALTHOUGH SOME UPTICK IN WAA ALOFT OVER THE SURFACE FRONT MAY PRODUCE A FEW SHOWERS IN EASTERN PENNSYLVANIA TOWARD DAYBREAK. OTHERWISE, SOME CLOUDINESS AROUND THROUGH THE NIGHT AND MUGGY CONDITIONS. IT APPEARS THE MUCH DRIER AIR SITTING MOSTLY NORTH OF THE PENNSYLVANIA/NEW YORK BORDER WILL REMAIN THERE, ALTHOUGH SOME LOW-LEVEL DRYING HAS MADE IT TO THE POCONOS. WHILE PATCHY FOG CANNOT BE RULED OUT, THIS WILL DEPEND ON THE AMOUNT OF CLOUD COVER THAT REMAINS. THE HOURLY GRIDS WERE ADJUSTED BASED ON THE LATEST OBSERVATIONS, THEN THE LAMP/LAV GUIDANCE WAS BLENDED IN. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... THURSDAY WILL BRING US ANOTHER DAY WITH THE CHANCES FOR SHOWERS AND THUNDERSTORMS. THE STALLED FRONT SHOULD MIGRATE NORTHWARD SOME DURING THE COURSE OF THE DAY AS SURFACE LOW PRESSURE MOVES INTO WESTERN PENNSYLVANIA. IT IS THIS FEATURE THAT WILL BRING INCREASING ASCENT INTO OUR AREA BY LATE IN THE DAY. THE SPC HAS PLACED MUCH OF OUR REGION IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS. THE CONVECTIVE PARAMETERS ARE NOT ALL LINED UP BUT WE ARE ANTICIPATING CONVECTION TO DEVELOP ESPECIALLY LATER IN THE AFTERNOON. OUR SOUTHERN ZONES MAY HAVE THE BEST CHC GIVEN MORE OF THE WARM SECTOR HERE ALONG WITH POTENTIALLY MORE SURFACE HEATING. LOW PRESSURE WILL CROSS THE OHIO VALLEY AND MAKE ITS WAY TOWARDS OUR AREA BY LATE IN THE DAY. THE MODEL GUIDANCE SHOWS THAT THIS LOW MIGHT HAVE MORE OF AN IMPACT JUST TO OUR NORTH, WHERE THE HEAVIEST PRECIPITATION IS FORECAST, BUT IT WILL STILL ALLOW FOR DEVELOPING STORMS ACROSS OUR AREA. GIVEN THE WIND PROFILES, THERE COULD BE CONVECTIVE CLUSTERS AND EVEN A SUPERCELL. IF ENOUGH INSTABILITY CAN BE ACHIEVED THEN LOCALLY STRONG TO DAMAGING WINDS CAN OCCUR. TEMPERATURES WILL ONCE AGAIN RISE INTO THE 80S ACROSS OUR AREA BUT AREAS ACROSS THE DELMARVA AND SOUTHERN NJ MAY STILL SEE TEMPS RISE INTO THE UPPER 80S/LOWER 90S AS THE WEST TO SOUTHWEST FLOW CONTINUES TO BRING IN WARMER AIR. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... NOT MUCH CHANGE TO THE LONGWAVE PATTERN THROUGH THE LONGTERM AS DISCUSSED YESTERDAY. THIS LEADS TO AN UNSETTLED PERIOD WITH DAILY CHANCES OF SHOWERS AND THUNDERSTORMS LEADING INTO THE NEW WORK WEEK. OTHERWISE, AS THE RETROGRADING MID-LEVEL RIDGE SLIDES BY TO OUR SOUTHWEST WE STILL EXPECT TWO DRY DAYS IN THE FORECAST, FRIDAY AND SATURDAY. IT IS QUITE POSSIBLE THAT SUNDAY MAY END UP BEING DRY TOO BASED ON THE TIMING OF THE THETA-E SURGE COINCIDING WITH A WARM FRONT LIFTING THROUGH...MEDIUM RANGE GUIDANCE HAS NOT BEEN HANDLING THIS FEATURE TOO WELL THOUGH THERE IS STILL AMPLE TIME TO REFINE THE DETAILS. THURSDAY NIGHT - SATURDAY...OF CONCERN THURSDAY NIGHT INTO EARLY FRIDAY MORNING IS A WAVE OF LOW PRESSURE THAT SHOULD BE MOVING ALONG THE AFOREMENTIONED FRONTAL BOUNDARY...THE WEDNESDAY COLD FRONT THAT GETS CAUGHT UP IN THE SOUTHERLY FLOW AHEAD OF THE SURFACE WAVE. WE WILL STILL HAVE WELL ABOVE NORMAL PWATS IN PLACE TO ALLOW FOR HEAVY RAINERS WE CONTINUE WITH THE HEAVY RAIN WORDING IN THE FORECAST THURSDAY NIGHT INTO FRIDAY MORNING, BUT CONFINE IT TO OUR NORTHERN HALF...BETTER LIFT/DYNAMICS AND SOME ELEVATED INSTABILITY TO WORK WITH. FFG IS RATHER LOW ACROSS THE NORTHERN ZONES BUT NOT SURE HOW WIDESPREAD THE HEAVIEST OF THE RAIN WOULD BE...IT COULD HEAD FARTHER NORTH INTO LOWER NEW YORK STATE. WE WILL CONTINUE THE HWO MENTION. BEHIND THIS SYSTEM AND FRONT MUCH DRIER AIR MOVES IN FROM THE NORTH TO DRY US OUT THROUGH SATURDAY. SUNDAY - WEDNESDAY...WARM FRONT PASSAGE, FROM WHAT WAS ONCE THE COLD FRONT EARLIER IN THE PERIOD, MOVES BACK TOWARDS THE NORTH ON SUNDAY NIGHT INTO MONDAY. COLD FRONT THEN NEARS FROM THE NORTHWEST LATE ON MONDAY INTO TUESDAY AS TROUGHING TAKES BACK OVER AGAIN. NORTHWEST FLOW ALOFT LOOKS TO PREVAIL AS CENTRAL U.S. RIDGING AMPLIFIES. THIS MAY SEND SEVERAL SHORTWAVES THROUGH THE REGION FROM LATE MONDAY ONWARD...NORTHERN PLAINS MCS SEASON. SEVERAL CHANCES FOR DIURNAL CONVECTION IN A MODIFYING AIRMASS. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY, AND SURROUNDING AREAS. TONIGHT...MAINLY VFR. A FEW SHOWERS REMAIN EARLY THIS EVENING AS A COLD FRONT SAGS SOUTHEASTWARD. THIS FRONT IS ANTICIPATED TO STALL LATE TONIGHT ACROSS MARYLAND AND DELAWARE. LOCAL FOG MAY DEVELOP THOUGH LATE ESPECIALLY WHERE RAIN HAS FALLEN. GIVEN SOME UNCERTAINTY, WE DID NOT HIT THE FOG ALL THAT HARD AT THIS TIME. LIGHT SOUTHWEST TO WEST-NORTHWEST WINDS BECOMING NORTHWEST BEHIND THE FRONT. MANY TERMINALS SHOULD HAVE THE WIND GO LIGHT AND VARIABLE TO EVEN CALM. THURSDAY...LOCAL FOG POSSIBLE EARLY, OTHERWISE MOSTLY VFR. THE STALLED FRONT SHOULD START SHIFTING NORTHWARD DURING THE DAY AS LOW PRESSURE APPROACHES. SOME SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP, MAINLY IN THE AFTERNOON WITH THE MOST WIDESPREAD SHOWERS PROBABLY NEAR AND NORTH OF A LINE FROM KTTN TO KABE. LIGHT AND VARIABLE WINDS BECOMING SOUTHWESTERLY AND INCREASING TO 10-15 KNOTS IN THE AFTERNOON. OUTLOOK... THURSDAY NIGHT...MVFR LIKELY NORTH OF PHL IN WIDESPREAD SHOWERS. MODERATE CONFIDENCE. FRIDAY - SATURDAY NIGHT...VFR. W TO NW WIND UNDER 10 KT. HIGH CONFIDENCE. SUNDAY - MONDAY...MOSTLY VFR. SOME AFTN SHRA/TSRA PSBL. LOW TO MDT CONFIDENCE. && .MARINE... BOTH WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH THURSDAY. SOME SHOWERS AND THUNDERSTORMS MAY CAUSE WINDS TO BRIEFLY GUST TO AROUND 25 KNOTS TONIGHT BUT ACTIVITY SHOULD DIMINISH BY 00Z OR SO. OUTLOOK... SUB-SCA WINDS AND SEAS EXPECTED. ANY WIND GUSTS LOOK TO REMAIN BELOW 20 KNOTS, MORE NORTHERLY THROUGH SATURDAY NIGHT BEFORE VEERING TOWARDS THE SOUTH ON SUNDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GORSE/HEAVENER NEAR TERM...GORSE SHORT TERM...GORSE/MEOLA LONG TERM...HEAVENER AVIATION...GORSE/HEAVENER MARINE...HEAVENER/MEOLA
Hazardous weather outlook, Jul 8, 5:59 PM EDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 559 PM EDT WED JUL 8 2015 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-092200- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 559 PM EDT WED JUL 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SOME SHOWERS AND THUNDERSTORMS ARE ANTICIPATED FOR THURSDAY AND THURSDAY NIGHT. SOME OF THE RAINFALL COULD BE HEAVY, WHICH MAY RESULT IN LOCALIZED FLOODING OF ROADWAYS AND IN AREAS OF POOR DRAINAGE. IN ADDITION, SOME THUNDERSTORMS COULD PRODUCE LOCALLY STRONG WINDS THURSDAY AFTERNOON AND AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON AND EVENING. DEZ004-NJZ014-024>026-092200- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 559 PM EDT WED JUL 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SOME SHOWERS AND THUNDERSTORMS ARE ANTICIPATED FOR THURSDAY AND THURSDAY NIGHT. SOME OF THE RAINFALL COULD BE HEAVY, WHICH MAY RESULT IN LOCALIZED FLOODING OF ROADWAYS AND IN AREAS OF POOR DRAINAGE. IN ADDITION, SOME THUNDERSTORMS COULD PRODUCE LOCALLY STRONG WINDS THURSDAY AFTERNOON AND AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON AND EVENING. ANZ430-431-450>455-092200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 559 PM EDT WED JUL 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. SOME THUNDERSTORMS COULD PRODUCE LOCALLY STRONG WINDS THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 8, 5:06 PM EDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
506 PM EDT WED JUL 8 2015
NJZ020-026-027-082130-
SOUTHEASTERN BURLINGTON-COASTAL OCEAN-OCEAN-
506 PM EDT WED JUL 8 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL OCEAN AND EAST CENTRAL
BURLINGTON COUNTIES...
AT 505 PM EDT...A STRONG THUNDERSTORM WAS OVER BROOKVILLE...OR 12
MILES SOUTHWEST OF TOMS RIVER...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BARNEGAT...BEACHWOOD...SEASIDE HEIGHTS...SURF CITY...BROOKVILLE...
BEACH HAVEN WEST...WARREN GROVE...PENN STATE FOREST...BAMBER LAKE...
DOVER BEACHES SOUTH...ISLAND HEIGHTS...MANAHAWKIN...OCEAN ACRES AND
WARETOWN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3980 7409 3992 7409 3981 7417 3977 7410
3980 7417 3975 7420 3977 7412 3970 7413
3969 7419 3969 7414 3964 7417 3966 7422
3963 7419 3973 7449 3989 7439 3995 7413
3992 7408 3997 7407 3996 7407
TIME...MOT...LOC 2105Z 279DEG 18KT 3980 7432
SFJSpecial weather statement, Jul 8, 5:10 PM EDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
510 PM EDT WED JUL 8 2015
NJZ016>018-021>025-027-082145-
SOUTHEASTERN BURLINGTON-CAPE MAY-ATLANTIC COASTAL CAPE
MAY-ATLANTIC-COASTAL ATLANTIC-CAMDEN-GLOUCESTER-CUMBERLAND-SALEM-
510 PM EDT WED JUL 8 2015
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...SOUTH CENTRAL
CAMDEN...EAST CENTRAL SALEM...SOUTHEASTERN GLOUCESTER...SOUTHEASTERN
BURLINGTON...NORTHERN CAPE MAY AND EASTERN CUMBERLAND COUNTIES...
AT 510 PM EDT...A STRONG THUNDERSTORM WAS NEAR MIZPAH...OR NEAR
VINELAND...MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
VINELAND...ATLANTIC CITY...MILLVILLE...OCEAN CITY...CUMBERLAND...
PLEASANTVILLE...HAMMONTON...SOMERS POINT...VENTNOR CITY...
NORTHFIELD...ABSECON...MARGATE CITY...BUENA...EGG HARBOR CITY...
LAUREL LAKE...WEYMOUTH...WOODBINE...ESTELL MANOR...NEWFIELD AND PORT
REPUBLIC.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3930 7457 3933 7468 3927 7459 3929 7460
3929 7455 3922 7464 3926 7506 3955 7511
3976 7454 3943 7446 3943 7445 3941 7444
3942 7448 3940 7449 3940 7444 3936 7443
TIME...MOT...LOC 2110Z 257DEG 36KT 3944 7488
SFJLocal storm report, Jul 8, 5:25 PM EDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
525 PM EDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HEAVY RAIN VINELAND 39.46N 75.00W
07/08/2015 M2.00 INCH CUMBERLAND NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1500542
STAFFSpecial weather statement, Jul 8, 5:45 PM EDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
545 PM EDT WED JUL 8 2015
NJZ017-018-020>022-024>027-082230-
SOUTHEASTERN BURLINGTON-ATLANTIC COASTAL CAPE MAY-ATLANTIC-COASTAL
ATLANTIC-COASTAL OCEAN-CAMDEN-OCEAN-GLOUCESTER-CUMBERLAND-
545 PM EDT WED JUL 8 2015
...LARGE CLUSTER OF THUNDERSTORMS MOVING TOWARDS THE CENTRAL NEW
JERSEY SHORE...
AT 543 PM EDT...A STRONG THUNDERSTORM WAS NEAR EGG HARBOR CITY...OR
13 MILES NORTHWEST OF ATLANTIC CITY...MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...ATLANTIC CITY...OCEAN CITY...BARNEGAT...PLEASANTVILLE...
HAMMONTON...BEACHWOOD...SOMERS POINT...VENTNOR CITY...BRIGANTINE...
NORTHFIELD...ABSECON...SHAMONG...MARGATE CITY...POINT PLEASANT
BEACH...EGG HARBOR CITY...TUCKERTON...WEYMOUTH...ESTELL MANOR AND
SURF CITY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3981 7417 3977 7410 3975 7420 3976 7410
3958 7422 3958 7434 3950 7429 3954 7440
3956 7441 3941 7440 3949 7431 3942 7434
3930 7454 3932 7485 3967 7493 4009 7404
TIME...MOT...LOC 2143Z 259DEG 35KT 3950 7462
SFJSpecial weather statement, Jul 8, 9:15 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
915 PM EDT WED JUL 8 2015
MDZ008-PAZ101-090145-
CECIL-CECIL-WESTERN CHESTER-
915 PM EDT WED JUL 8 2015
...A STRONG THUNDERSTORM WILL AFFECT CECIL AND SOUTHWESTERN CHESTER
COUNTIES...
AT 915 PM EDT...A STRONG THUNDERSTORM WAS OVER HAVRE DE GRACE...OR
NEAR ABERDEEN...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ELKTON...CALVERT...NORTH EAST...RISING SUN...CHARLESTOWN...
CECILTON...CAYOTS...ROCK SPRINGS...PLEASANT HILL...ANDORA...
FARMINGTON...RICHARDSMERE...BARKSDALE...CONOWINGO...WEST
NOTTINGHAM...FAIR HILL...WOODLAWN...HOLLYWOOD BEACH...APPLETON AND
CHERRY HILL.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3972 7614 3970 7580 3940 7586 3944 7600
3952 7598 3955 7603 3955 7609 3965 7616
3968 7621 3972 7623
TIME...MOT...LOC 0115Z 290DEG 22KT 3957 7614
SFJSpecial weather statement, Jul 8, 9:43 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
943 PM EDT WED JUL 8 2015
MDZ008-090215-
CECIL-CECIL-
943 PM EDT WED JUL 8 2015
...A STRONG THUNDERSTORM WILL AFFECT CECIL COUNTY...
AT 943 PM EDT...A STRONG THUNDERSTORM WAS OVER HAVRE DE GRACE...OR
NEAR ABERDEEN...MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CALVERT...NORTH EAST...RISING SUN...CHARLESTOWN...ROCK SPRINGS...
PLEASANT HILL...ANDORA...FARMINGTON...RICHARDSMERE...CONOWINGO...WEST
NOTTINGHAM...FAIR HILL...WOODLAWN...HOLLYWOOD BEACH...BAY VIEW...
ZION...OCTORARO AND PERRYVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3972 7623 3971 7586 3944 7586 3945 7601
3952 7598 3955 7603 3955 7609 3959 7611
3963 7615 3965 7616 3970 7622
TIME...MOT...LOC 0143Z 269DEG 13KT 3958 7613
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:12 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 48 min |
| Jul 9, 7:29 PM EDT | Severe Thunderstorm Warning | PHI | Salem | 46 min |
| Jul 9, 7:39 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Mercer | 66 min |
| Jul 9, 7:44 PM EDT | Special Marine Warning | PHI | 31 min | |
| Jul 9, 7:55 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 40 min |
| Jul 9, 7:56 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Ocean | 4 hr |
| Jul 9, 6:15 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 45 min |
| Jul 9, 6:35 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 40 min |
| Jul 9, 6:46 PM EDT | Areal Flood Advisory | PHI | Carbon, Lehigh, Monroe, Northampton | 4 hr |
| Jul 9, 6:50 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 40 min |
| Jul 9, 6:57 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery | 48 min |
| Jul 9, 7:21 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh | 4 hr |
| Jul 8, 9:15 PM EDT | Special Weather Statement | PHI | Cecil | 30 min |
| Jul 9, 7:38 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 52 min |
Nearby
Special Weather Statements in Maryland, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.